# SDR 20010112SG023

- Difficulty date: November 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: A123S142QAW
- Condition: Shorted
- Location: Inst Panel
- Part time: 9,979 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PROPELLER SYNCHORNIZATION SWITCH SHORTED, RESULTING IN SMOKE IN THE COCKPIT.  REPLACED THE PROPELLER SYNCHORNIZATION SWITCH.  OPS CHECKED GOOD.  (M)
